# SDR FDEA201708172244

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 4,621 hours, 1,854 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTEND WAS USED  DUE TO THE RIGHT MLG GEAR INDICATION INOPERATIVE.    COMPLIED WITH CHECK OF  NOSE AND MLG LOAD LIMITER CLEARANCES, ALL WITHIN LIMITS IAW 32-35-00-5., OK TO CONTINUE.
